Authors: Jočić, Dragan 
Drygaś, Paweł
Štajner-Papuga, Ivana
Title: Left and right distributivity equations in the class of semi-t-operators
Journal: Fuzzy Sets and Systems
Volume: 372
First page: 62
Last page: 80
Issue Date: 1-Oct-2019
Rank: M21a
ISSN: 0165-0114
DOI: 10.1016/j.fss.2018.10.016
Abstract: 
The issue of distributivity is crucial for many different theoretical areas such as the utility theory and the integration theory. Also, this problem is of high interest for modelling some practical situations from, e.g., fields of economics and social sciences. Thus, recently, the distributivity equations have been studied for different classes of aggregation operators by a significant number of researchers. The focus of this paper in particular is on solving the left and the right distributivity equations between semi-t-operators.
Keywords: Aggregation operator | Left distributivity | Right distributivity | Semi-t-conorm | Semi-t-norm | Semi-t-operator
Publisher: Elsevier
Project: Mathematical modeling of nonlinearity, uncertainty and decision 

Show full item record

SCOPUSTM   
Citations

13
checked on May 29, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.